# SDR UIEA2019031603566

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,017 hours, 19,204 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Connector
- Part number: 38842922
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU SURGE VALVE FILTER CHANGE FOUND HOLE IN DUCTING SURGE VALVE. ( APU DEFERRED PER MEL 49-11-00A, AS PER MDDR 108778  LP 1022498-M6: REMOVED AND REPLACED APU SURGE DUCT FWD FLEX CONNECTOR IAW AMM 49-53-01. NO FURTHER DEFECTS NOTED AT THIS TIME. DMI 108778 CLOSED.        )
